IOCAS-IR  > 海洋地质与环境重点实验室
Asymptotic behavior of non-autonomous stochastic Gilpin-Ayala predator-prey model with jumps
Zhang, Yanhua1,2,3
2017
Source PublicationJOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
Volume10Issue:4Pages:2079-2093
SubtypeArticle
AbstractIn this paper, a non-autonomous stochastic Gilpin-Ayala predator-prey model with jumps is studied. Firstly, we show that this model has a unique global positive solution under certain conditions. Then, we discuss the sufficient conditions for stochastically ultimate boundedness and obtain the asymptotic behavior of the solution. Finally, sufficient criteria for extinction of all prey and predator species, stochastic weak persistence in the mean of prey species are established. (C) 2017 All rights reserved.
KeywordGilpin-ayala Predator-prey Model Jumps Moment Boundedness Asymptotic Behavior Extinction
DOI10.22436/jnsa.010.04.62
Indexed BySCI
Language英语
WOS IDWOS:000407569900062
Citation statistics
Document Type期刊论文
Version出版稿
Identifierhttp://ir.qdio.ac.cn/handle/337002/143100
Collection海洋地质与环境重点实验室
海洋环流与波动重点实验室
Affiliation1.Chinese Acad Sci, Inst Oceanol, Qingdao 266071, Peoples R China
2.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
3.China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China
First Author AffilicationInstitute of Oceanology, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
Zhang, Yanhua. Asymptotic behavior of non-autonomous stochastic Gilpin-Ayala predator-prey model with jumps[J]. JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS,2017,10(4):2079-2093.
APA Zhang, Yanhua.(2017).Asymptotic behavior of non-autonomous stochastic Gilpin-Ayala predator-prey model with jumps.JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS,10(4),2079-2093.
MLA Zhang, Yanhua."Asymptotic behavior of non-autonomous stochastic Gilpin-Ayala predator-prey model with jumps".JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS 10.4(2017):2079-2093.
Files in This Item:
File Name/Size DocType Version Access License
asymptotic_behavior_(710KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Yanhua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Yanhua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Yanhua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: asymptotic_behavior_of_nonautonomous_stochastic_gilpinayala_predatorprey_model_with_jumps.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.